American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Dmitry Bolotov and Alexander Dranishnikov. On Gromov's scalar curvature conjecture. Proc. Amer. Math. Soc. 138 (2010) 1517-1524. MR 2578547.
Abstract, references, and article information   
View Article: PDF

[2] Umed H. Karimov and Dusan Repovs. On noncontractible compacta with trivial homology and homotopy groups. Proc. Amer. Math. Soc. 138 (2010) 1525-1531. MR 2578548.
Abstract, references, and article information   
View Article: PDF

[3] Andrew Baker and Birgit Richter. Uniqueness of $E_\infty$ structures for connective covers. Proc. Amer. Math. Soc. 136 (2008) 707-714. MR 2358512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Teiichi Kobayashi, Hironori Yamasaki and Toshio Yoshida. The power of the tangent bundle of the real projective space, its complexification and extendibility. Proc. Amer. Math. Soc. 134 (2006) 303-310. MR 2170572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] José L. Rodríguez and Dirk Scevenels. Homology equivalences inducing an epimorphism on the fundamental group and Quillen's plus construction. Proc. Amer. Math. Soc. 132 (2004) 891-898. MR 2019970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James F. Davis and Kimberly Pearson. The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups. Proc. Amer. Math. Soc. 131 (2003) 3571-3578. MR 1991770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Norihiko Minami. From $K(n+1)_*(X)$ to $K(n)_*(X)$. Proc. Amer. Math. Soc. 130 (2002) 1557-1562. MR 1879983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert R. Bruner. Ossa's theorem and Adams covers . Proc. Amer. Math. Soc. 127 (1999) 2443-2447. MR 1653421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Copeland Johnson and W. Stephen Wilson. On a theorem of Ossa. Proc. Amer. Math. Soc. 125 (1997) 3753-3755. MR 1415328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Huajian Yang. Stable orders of stunted lens spaces mod $2^v$. Proc. Amer. Math. Soc. 125 (1997) 2743-2751. MR 1397001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Reinhard Schultz. Positive scalar curvature and odd order abelian fundamental groups. Proc. Amer. Math. Soc. 125 (1997) 907-915. MR 1363184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. C. Crabb, M. D. Crossley and J. R. Hubbuck. K-theory and the anti-automorphism of the Steenrod algebra. Proc. Amer. Math. Soc. 124 (1996) 2275-2281. MR 1328343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Agnieszka Bojanowska. Finite cyclic subgroups determine the spectrum of the equivariant $K$-theory . Proc. Amer. Math. Soc. 113 (1991) 245-249. MR 1064899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kaoru Ono. $\alpha$-invariant and $S\sp 1$ actions . Proc. Amer. Math. Soc. 112 (1991) 597-600. MR 1043417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tahsin Ghazal. A new example in $K$-theory of loopspaces . Proc. Amer. Math. Soc. 107 (1989) 855-856. MR 984790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. R. Hubbuck and Z. Mahmud. The two multiplications on $B{\rm U}$ . Proc. Amer. Math. Soc. 93 (1985) 151-156. MR 766546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrzej Kozlowski. The Evens-Kahn formula for the total Stiefel-Whitney class . Proc. Amer. Math. Soc. 91 (1984) 309-313. MR 740192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Iain Raeburn. $K$-theory and $K$-homology relative to a ${\rm II}\sb{\infty }$-factor . Proc. Amer. Math. Soc. 71 (1978) 294-298. MR 500509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1